# SDR AWXA200300933

- Difficulty date: August 1, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765202
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON TWO SCREW HOLES AT THE AFT SIDE OF DOOR SILL OF AFT BULK CARGO CUTOUT FR 61-62. MAINTENANCE BLENDED OUT CORROSION IN TWO AREAS, MATERIAL LOSS EXCEEDED 50 PERCENT; CUTOUT DAMAGED AREA FR 61-62; FABRICATED 2 EACH FILLERS AND DOUBLERS; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-49, PG. 221-222, FIG. 203.
